# SDR DALA2022070104609

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DENTS ON FRAME BTW STA 1480 AND S- 27L TO S- 26L AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00239: DENTS ON FRAME BTW STA 1480 AND S- 27L TO S-26L AT AFT CARGO COMP. WERE REPAIRED PER B757-200 SRM. (2297862)
